# SDR A6WA200840540

- Difficulty date: July 8, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 20,293 hours, 19,369 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLS LT WITH THRUST, EVEN IN DESCENT AND CRUISE.  APPROXIMATELY 50% TRIM RWD.  CAPTAIN YOKE HAS FREE PLAY (LT AND RT), FIRST OFFICERS YOKE NORMAL.  FLAPS FOUND OUT OF RIG.  FLAPS HAVE BEEN RIGGED USING AMM 27-51-00.  BOTH LT AND RT CONTROL WHEEL QUADRANTS CABLE TENSIONS FOUND OUT OF TOLERANCE, BOTH QUADRANTS CORRECT CABLE TENSIONS USING AMM 27-11-00.  FOUND SYS OK AT THIS TIME.  (A)
